# SDR SWAA2021072283180

- Difficulty date: June 14, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY FWD TIE DOWN PLATE LOWER SURFACE BS 794; RBL 23; WL 156 ; / [01] VERIFIED APPLICABILITY PER SRM NOT ALLOWABLE DAMAGE ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 STEP 9C; [02] VERIFIED.; [03] RECEIVED AND REPLACED ON ACB FWD TIE DOWN PLATE B.S 794 RBL 21 WL 156 P/N 453A2611-1 IAW AIPC 25-52-10-02; [04] VERIFIED RECEIPT OF NEW PART
